Journal Article アントラキノンの長期連用,及び摂取中止が大腸粘膜に与える影響
Changes of colonic mucosa caused by long-term use and discontinuation of anthraquinone

岩野, 英二  ,  岩室, 雅也  ,  岡田, 裕之

129 ( 1 )  , pp.23 - 30 , 2017-04-03 , 岡山医学会
ISSN:0030-1558
NCID:AN00032489
Description
Anthraquinone, an anthracene derivatives, is widely used as a purgative medicine. The long-term use of anthraquinone is known to cause melanosis coli and elevated lesions in the colon. However, the clinical course of patients who take anthraquinone over a long term and those who discontinue the drug has not been fully investigated. Here we investigated 22 patients who had colonic mucosal changes ( i.e., melanosis coli and elevated lesions) who had been taking anthraquinone for at least one year and discontinued it. We classified the elevated lesions into two subtypes:the small-lesion, which included multiple small nodules that were < 2 mm in dia., and the large-lesion, which included a single or multiple nodules of ≥ 2-mm dia. We used colonoscopy to investigate the changes of colonic lesions between before and after the discontinuation of anthraquinone. The results indicated that the nodules of the small-lesion group were lymphoid follicle hyperplasia. In the large-lesion group, adenoma was most frequently observed ( n=118) , followed by hyperplastic polyp ( n=52) and inflammatory changes with edema ( n=22) . Melanosis coli and elevated lesions were decreased or invisible after the discontinuation of anthraquinone. Our findings thus suggest that the long-term use of anthraquinone may cause some type of elevated lesions due to chronic inflammation. It is recommended that the use of anthraquinone be limited to a short term.

Number of accesses :  

Other information